Existence and genericity problems for dynamical systems with nonzero Lyapunov exponents

Research output: Contribution to journalReview article

8 Scopus citations

Abstract

This is a survey-type article whose goal is to review some recent results on existence of hyperbolic dynamical systems with discrete time on compact smooth manifolds and on coexistence of hyperbolic and non-hyperbolic behavior. It also discusses two approaches to the study of genericity of systems with nonzero Lyapunov exponents.

Original languageEnglish (US)
Pages (from-to)476-489
Number of pages14
JournalRegular and Chaotic Dynamics
Volume12
Issue number5
DOIs
StatePublished - Dec 1 2007

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Existence and genericity problems for dynamical systems with nonzero Lyapunov exponents'. Together they form a unique fingerprint.

  • Cite this